MAUDE Adverse Event Report: EBI, LLC. BIOMET SPINALPAK / ORTHOPAK; ELECTRODES 72R, SOFT TOUCH REPLACEMENT

EBI, LLC. BIOMET SPINALPAK / ORTHOPAK; ELECTRODES 72R, SOFT TOUCH REPLACEMENT
Model Number 106130-20
Medical Device Problem Codes Patient-Device Incompatibility (2682); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Burn(s) (1757); Skin Discoloration (2074); Skin Inflammation/ Irritation (4545)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Section b3: the month and day of the event are unknown.The event occurred in 2024.Without a product return, no product evaluation is able to be conducted.Current information is insufficient to permit a valid conclusion about the cause of this event.If additional information is obtained that adds value to the relevant content of this report and/or a conclusion can be drawn, a follow up report will be sent.
 
Event or Problem Description
It was reported that the electrodes burnt the patient¿s skin.The electrodes felt hot on the skin, and the skin was discolored where the electrodes were placed.The skin felt irritated.The skin irritation was first noticed by the patient¿s physical therapist as the electrodes are placed on the back of her neck.The patient did not recall if she spoke to her doctor about irritation at the time of the incident.It was later reported that the patient showed pictures of the irritation to a doctor at an urgent care facility on (b)(6) 2025 and it was determined to be a burn.A replacement device and electrodes were shipped to the patient.No further consequences were reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Additional information in the following fields - b4: date of this report, g3: date received by manufacturer, h6: method, results, conclusions.Section b3: the month and day of the event are unknown.The event occurred in 2024.This follow-up report is being submitted to relay additional information.The device was not returned to highridge medical for evaluation.The reported event was unable to be confirmed due to limited information received from the customer.The device history record was reviewed, and no discrepancies related to the reported event were found.Root cause was unable to be determined as the necessary information to adequately investigate the reported event was not provided.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.

Brand Name
BIOMET SPINALPAK / ORTHOPAK
Common Device Name
ELECTRODES 72R, SOFT TOUCH REPLACEMENT
Manufacturer (Section D)
EBI, LLC.
1 gatehall dr
suite 303
parsippany NJ 07054
Manufacturer (Section G)
EBI, LLC
1 gatehall dr
suite 303
parsippany NJ 07054
Manufacturer Contact
stephanie smith
1 gatehall dr
suite 303
parsippany, NJ 07054
9732999300
MDR Report Key21437480
Report Number0002242816-2025-00030
Device Sequence Number4336880
Product Code LOF
UDI-Device Identifier00812301020201
UDI-Public00812301020201
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
P850022/S017
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date01/30/2025
Device Model Number106130-20
Device Catalogue Number106130-20
Device Lot Number329340
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date02/21/2025
Supplement Report FDA Received Date07/09/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/16/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10 NARRATIVE.; SEE H10 NARRATIVE.
Outcome Attributed to Adverse Event Other;
Patient SexFemale
Patient EthnicityNon Hispanic